# SDR W8PA970518

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UNDERSIDE OF NUTPLATE AND ON FRAME AT BS 500, RBL 23.3, WL 152.2.  REMOVED CORRODED SECTION OF FRAME, FABRICATED FILLER AND DOUBLER AND INSTALLED, BS 500, RBL 23.3, WL 152.2.  (M)
